# SDR COOSDR030017

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 20725
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734754
- Part serial: BN378
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, FLIGHT SPOILER NR 4, PN 65-17347-54, SN BN378 WITH DELAMINATION.
